Bladder pain and lots of pressure. Uti and urine culture negative, what's wrong?

Cystitis. It sounds like cystitis, inflammation of the bladder. There are lots of causes for this, not just bacteria. You should see a urologist. He/she can help you discern what is wrong and hopefully, help you find relief of the symptoms.

Related Questions

I have pain on my left back on hip. The scanning report of kidney, bladder r normal, dr said it is uti, but the urine culture s neg what is the reason?

Negative C;S= no UTI. Ur correct in questioning diagnosis of UTI in absence of positive urine culture. Ur symptoms are likely musculo-skeletal. Did dr check ur spine, sacroiliac joints ; hips by inspection ; palpation? You might need conventional x-rays of lumbar-sacral spine ; pelvis. Dr probably suspected because u had a UTI 6 months ago. Might consider seeing rheumatologist or orthopedist. Good luck. Read more...

What meds can cause bladder/urethra pain and burning? Uti ruled out, urine culture negatv. Had a total hysterectomy. Gyno says ic urologist says no ic

IC. Sounds like interstitial cystitis from your description. See a board certified urologist. Read more...
Could be IC. Ic is sometimes a diagnosis by exclusion. Typically pain is worst when bladder is full ; somewhat relieved after urinating. Also bladder pain can be related to consuming acid urine producing beverages or foods such as citrus or bladder irritant like coffee. Might be related to your hysterectomy surgery if symptoms strarted post-op or ? Worthwhile getting second urologic opinion. Read more...

3 weeks into Doxycycline I have stabbing bladder pain when bladder is full. Do I need complete urinalysis and urine culture? Perhaps bacteria/protozoans/fungi not susceptible to doxy have grown unopposed?

Probably not... That's a possible but unlikely explanation. The main infection as a result of broad spectrum antibiotics like doxycycline is localized yeast infection, usually involving the genitals, anal area, or mouth, rarely in the urinary tract. In any case, you should see your doctor about this; she may or may not recommend urinalysis and culture. Follow whatever her advice is. Good luck. Read more...
Why on doxy? I'm curious: why have you been on doxy for 3wks? I'm assuming that it is either for acne or for prostate infection. If for acne, recommend switching to another antibiotic and seeing if doc will write you something to treat yeast (Candida). Diflucan (fluconazole) once or twice weekly for 2-4 weeks will help...compounded nystatin is better. If taking for prostate the prostate prob may be causing symptoms. . Read more...